# SDR CA060223004

- Difficulty date: February 20, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 8,507 hours
- Engine: Pwa PT6A114
- Propeller: Hartzl HCB3TN3
- System (JASC): 2730 · Elevator Control System
- Part: Jackscrew
- Part number: 26612159
- Condition: Failed
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR TRIM SCREW JACK (RT) FAILED ON INSTALLATION.
